Betta Fish Care  
Go Back   Betta Fish and Betta Fish Care > Betta Fish Diseases and Emergencies
Check out the eBook Betta Fish Care Made Easy
betta fish
Reply
 
Thread Tools Search this Thread
Old 05-04-2012, 04:37 PM   #1 
GBS
Member
 
Join Date: Oct 2011
Betta Revive

Anybody use this and then experience lethargy and lack of movement with their Betta?

It was recommended that we use this because our fish has a white fuzz on his fin tips and his water is too cold. A new heater is being delivered (hopefully soon).

I'm just concerned about his behavior now that he's in the medicine.
GBS is offline   Reply With Quote
Old 05-04-2012, 05:44 PM   #2 
Mo
Member
 
Mo's Avatar
 
Join Date: Mar 2012
It is most likely not the medicine, this is a common thought, usually when the disease progresses, and the medicine is added. The disease starts to majorly effect the fish and make it lethargic, since most people think the medicine has a very fast full effect they automatically don't think that it was actually a coincidence and they think it was th medicine causing the problems
Mo is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Betta Revive Review? metalbetta Betta Chat 5 12-28-2012 09:11 PM
Betta Revive? Sena Hansler Betta Fish Diseases and Emergencies 5 04-16-2012 02:28 PM
Medicine Question (Betta Revive) HermitGuy101 Betta Fish Diseases and Emergencies 4 03-03-2012 10:09 PM
Need help with Betta Revive ASAP! wildflowers Betta Fish Diseases and Emergencies 39 09-07-2011 11:51 PM
PLEASE HELP!!! betta revive? peaches3221 Betta Fish Diseases and Emergencies 3 09-28-2010 07:26 PM


All times are GMT -5. The time now is 10:35 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.